Dermatology


        

Case Discussion

Skin Problem - Itching   Posted By Nakul    Date : 27-Nov-08   03:12 AM     Reply

Dear Doctors,

I am going through this itching problem for more thn a year. I have consulted with some but not a fruitful result so far. I am just taking a tablet named purgo whnever i get this sensation. And it gets subside for some 4 to 5days and agin it starts. I am really not sure whts the reason for it and how it started and all. Sometimes i try not to take the tablet but it wins my battle.. ultimatley i have to take it to get a relief.. if i continue scratching tht area gets swollened.. mostly it starts with legs but its not always legs. sometimes hand,hair.. or somethin..

Can u please help me to get out from this problem??


Replies to the above case discussion :

Re : Skin Problem - Itching - Dr Satish 28-Nov-08    06:23 AM

Re : Skin Problem - Itching - dr vibhakar 15-Dec-08    11:11 AM




Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 19-Dec-18